# SDR UALA2009052001424

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 61,806 hours, 23,101 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Part serial: 1096
- Condition: Underserviced
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 2 RIGHT EMER SLIDE MISSING MR NUMBER ON VALISE. REF LM 1045.  REPLACED 2 RIGHT MED SLIDE.
